I started taking Vicodin after a miscarriage I had to have a d&c. I was so depressed it lead to abuse. Now its been 6 months and I have been taking 4-6 extra strength Vicodin a day and I feel horrible. My stomach hurts, I'm nauseous and losing weight. I'm scared I Just want this too stop! I feel sick all the time and still depressed. I can't do this anymore, I'm sick of hiding it from my family who.has had so much hurt with addiction already, I can't let them find out. Any help and prayers would really mean a lot. I have a two year old who is the love of my life, I'm a great mom I can't do this anymore but.I'm scared I already damaged my stomach. Im gonna stop taking them today for good I'm Just scared of withdrawals!
Of course we'll support you and pray for you! Calm down. The good news is you aren't that bad off! 6 months? 6 pills a day? Oh sweetheart, this will be easy for you! Have faith, focus on the positive, and be prepared for the withdrawals. If you have any pills left, give them to a close friend you trust. Taper down, pick an end date for you to quit. It's easier than cold turkey. If you just want to stop, then have some ImodiumAd and advil on hand. Take lots of hot baths for the body aches. Sip hot chamomile tea. A good friend of mine here says it helps calm you down a bit. Maybe some broth or a few saltines. You'll have the chills, sweats, diarrhea, wear cotton T shirts and change them often. Try to be in a peaceful area, dimly lit, maybe soft music. Do you have a baby sitter? It'll be hard to do with a 2 year old if you're on your own. It's basically like having a bad flu for a week or so. Drink as much water and gatorade as you possibly can! The more you sweat and urinate, the better. I haven't done this myself yet, but, word is you can Google the "Thomas Recipe." it's supposed to be very helpful. Take pride in yourself. You are doing something that many people can not or will not do. Someday I too will have to walk the walk. Stay focused and stay strong. Start out with small healthy meals after a few days. I'll bet within one week you will be feeling sooo much better. I was just ready to log off when I saw your question. Something inside told me, "click on that". I'm glad I did. I will keep you in my prayers tonight. The people here are very supportive. Hang in there and find comfort in knowing you are doing the right thing and you are not alone.
- Vicodin Information for Consumers
- Vicodin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vicodin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Sep 2009 • 1 answer
Posted 26 Apr 2011 • 3 answers
Posted 19 Jan 2014 • 1 answer
Posted 15 Jan 2015 • 1 answer
Posted 21 May 2016 • 0 answers